RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 13, Issue 3  


On some asymptotically optimal non-parametric criteria
A. A. Borovkov, N. M. Sycheva
385
A general solution of a problem in linear prediction of stationary processes
V. M. Adamyan, D. Z. Arov
419
The asymptotic behavior of large deviation probabilities
V. V. Petrov
432
On the speed of convergence to the Gaussian law of weighted sums of gap series
V. F. Gaposhkin
445
The S. N. Bernstein inequalities in the multidimensional case
A. V. Prokhorov
462
On the first passage time of a given level for processes with independent increments
D. V. Gusak, V. S. Korolyuk
471
Sequential desing of experiments performed in several measurment points
A. Pázman
479

Short Communications
On the starting points of wanderings of Markov processes
E. B. Dynkin, A. A. Yushkevich
490
Strongly-Feller's diffusion processes on smooth manifolds
S. A. Molchanov
493
Wiener integrals associated with diffusion processes
V. E. Benes, L. Shepp
498
Limit distributions of a solution of a stochastic diffusion equation
G. L. Kulinich
502
On the local behavior of processes with independent increments
B. A. Rogozin
507
On random walk in Lobachevsky's plane
V. N. Tutubalin
512
On filtration of Markov chains on a finite group
V. M. Ashurov
517
Unimprovability of the result due to N. A. Sapogov in the stability problem of Cramér's theorem
S. G. Maloshevskii
522
Inequalities for Bessel functions of imaginary argument
A. V. Prokhorov
525
On a property of a sequence of events
M. I. Taksar
531
Limit processes in a model of unequal probabilities arrangement of particles in cells
Yu. V. Bolotnikov
534
Limit theorems in a model of the arrangement of paticles of two types
T. Yu. Popova
542
On characteristics of non-homogeneous Markov processes with a finite number of states
D. V. Senchenko
548
The axiomatic definition of equilibrium points and the value of a non-coalitional $n$-person game
È. I. Vilkas
555
On comparison of means of two normal samples
V. I. Pagurova
561

Summary of reports presented at the sessions of the probability and statistics section of the Moscow Mathematical Society (October–December 1967)
569
Summaries of Reports Presented at the Sessions of the Probability and Statistics Seminar of the Mathematics Institute of the Academy of Sciences of the USSR
574

New Books
New books
Z. V. Mikhailova
581
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019